# SDR C2XA03CL113

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2153, THE CREW REPORTED THE EXIT SIGN OVER THE SERVICE DOOR NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 INVERTER AND EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.  EXIT SIGN P/N 7444-1.
